# SDR AALA20100418LGA03

- Difficulty date: April 18, 2010
- Submitted: December 9, 2010
- Operation: Air carrier
- Aircraft: N7544A
- Make and model: Doug DC-9-82
- Aircraft serial: 53026
- Aircraft time: 56,964 hours, 29,317 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Shorted
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ELECTRICAL BURNING SMELL IN CABIN AFTER AIRCRAFT WAS TOWED TO THE GATE.  FOUND EMERGENCY LIGHT BATTERY PACK SHORTED AND A BURNT LIGHT SOCKET ABOVE SEAT 8DEF.  REPLACED BATTERY PACK AND LIGHT SOCKET AT 8DEF.  OPS CHECK NORMAL.
